# SDR SWAA000160

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 6554219
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURBACK, LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RESET LANDING GEAR LATCH C/B.  OPS CK GOOD.
